- Teenage toxins: recreational poisoning in the adolescent
The Children s Hospital at Westmead, Westmead, Australia
J Paediatr Child Health 48:560-6. 2012
..Although many teenagers are concerned about 'drink spiking' with club drugs, the most common agent causing drink spiking incidents is ethanol...
- Management of cardiac arrest following poisoning
New South Wales Poisons Information Centre, The Children s Hospital at Westmead, Hawkesbury Road, Westmead, NSW 2145, Australia
Emerg Med Australas 23:16-22. 2011
..Ideally, toxicological expertise should be sought before the withdrawal of active treatment in cardiac arrest or shock from known or suspected poisoning...
- Management of intentional superwarfarin poisoning with long-term vitamin K and brodifacoum levels
NSW Poisons, The Children s Hospital at Westmead, Sydney, NSW 2145, Australia
Clin Toxicol (Phila) 49:385-90. 2011
..Management is also contentious with uncertainty over the dose, frequency, and duration of antidote treatment with vitamin K. The role of brodifacoum levels in guiding management is not entirely established...
- Decontamination and enhanced elimination in sustained-release potassium chloride poisoning
New South Wales Poisons, The Children s Hospital at Westmead, New South Wales, Australia
Emerg Med Australas 23:769-72. 2011
..In cases where most of the tablet matter has already been absorbed, extracorporeal methods of rapidly reducing the total body burden of potassium, such as haemodialysis, might be life-saving...
- Energy drinks: health risks and toxicity
NSW Poisons Information Centre, The Children s Hospital at Westmead, Sydney, NSW
Med J Aust 196:46-9. 2012
..To describe the epidemiology and toxicity of caffeinated energy drink exposures in Australia...
- A comparison of venlafaxine and SSRIs in deliberate self-poisoning
Agnes N Chan
Consultation Liaison Psychiatry, Royal Prince Alfred Hospital, Royal Prince Alfred Hospital, Camperdown, NSW, 2050, Australia
J Med Toxicol 6:116-21. 2010
..They were also more likely to be older, take a higher DDD of the drug, and have confusion and mydriasis. This has implications for management of severely depressed and suicidal patients...